# SDR SCNA20240206027

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 61,692 hours, 33,430 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Faulted
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 754996: - - L1 DOOR SLIDE WAS ARMED AND DOOR WAS OPEN SLIDE DID NOT OPEN.   REISTALLED ESCAPE SLIDE PER AMM 25-66-01,RII COMPLETED.
